Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The zeros of the first two derivatives
of a meromorphic function


Author: J. K. Langley
Journal: Proc. Amer. Math. Soc. 124 (1996), 2439-2441
MSC (1991): Primary 30D35
MathSciNet review: 1327022
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a theorem which implies the following: if $f$ is meromorphic of finite order in the plane and $f'$ and $f''$ have only finitely many zeros, then $f$ has only finitely many poles.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 30D35

Retrieve articles in all journals with MSC (1991): 30D35


Additional Information

J. K. Langley
Affiliation: Department of Mathematics, University of Nottingham, Nottingham, NG7 2RD, England
Email: jkl@maths.nott.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03350-3
PII: S 0002-9939(96)03350-3
Received by editor(s): February 20, 1995
Communicated by: Albert Baernstein II
Article copyright: © Copyright 1996 American Mathematical Society